Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Tiredness, excessive sleepiness, rashes all over body, worst in groin area, headache. Tumbler test done. Treatment?

My partner of 53 has been feeling generally unwell for a few days, very very tired and sleeping a lot. He is now covered in a rash nearly all over his body, not eating and has been sick a couple of times today. The rash dosn t itch and i have done the tumbler test and can still see some of the spots. Some are small, some are now joining together, worse in the groin area. He does have a slight headache, but no stiff neck .
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
first possibility for your whole body rashes is chicken-pox. treat it with symptomatic medicines, as viral fever self resolve in 10-15 days.

in other viral fever rashes are there but that are not much prominent as seen in chicken pox.

so for physical examination of rashes and diagnostic confirmation consult any doctor near to you.

dr ramashanker yadav
md psychiatry
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor